Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ritalin's effect changed. Why o why??

Posted by stellajones on April 22, 2004, at 20:47:45

In reply to Re: Ritalin's effect changed. Why o why?? chemist, posted by spoc on April 22, 2004, at 6:20:52

I know what your talking about.Ritalin was wonderful for about 2 months.I was calm and focused, then the calmness left and I was easily angered and hyper.Then full blown panic attacks and high blood pressure followed.I've stopped taking it.Dex was great on day 1,then days 2,3,and 4 I was glum and anxious.Stopped it because the depression was to much.Wellbutrin I gave up on as well because of anxiety and elevated high blood pressure.I need a med that will help my depression,ADD and fatigue.I don't know what to do.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stellajones thread:338109
URL: http://www.dr-bob.org/babble/20040417/msgs/338971.html